# SDR ASAA2012090992858

- Difficulty date: September 9, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 17,303 hours, 5,490 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60752
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO CLOSE.  FOUND L1 DOOR GUIDE ARM OUT OF ADJUSTMENT AND WILL NOT ADJUST.  R & R L1 DOOR GUIDE ARM IAW MM 52-11-21.  OPS CHECKED GOOD.
